Pages Navigation Menu
Submit scientific paper, scientific publications, International Research Journal | Meždunarodnyj naučno-issledovatel’skij žurnal

ISSN 2227-6017 (ONLINE), ISSN 2303-9868 (PRINT), DOI: 10.18454/IRJ.2227-6017
ЭЛ № ФС 77 - 80772, 16+

DOI: https://doi.org/10.18454/IRJ.2016.48.139

Download PDF ( ) Pages: 99-102 Issue: № 6 (48) Part 5 () Search in Google Scholar
Cite

Cite


Copy the reference manually or choose one of the links to import the data to Bibliography manager
Perov A. I. et al. "NON-LINEAR DIFFERENTIAL EQUATIONS OF HIGHER ORDER". Meždunarodnyj naučno-issledovatel’skij žurnal (International Research Journal) № 6 (48) Part 5, (2016): 99. Fri. 17. Jun. 2016.
Perov, A. I. & Kaverina, V. K. (2016). NELINEYNYE DIFFERENCIALYNYE URAVNENIYA VYSSHIH PORYADKOV [NON-LINEAR DIFFERENTIAL EQUATIONS OF HIGHER ORDER]. Meždunarodnyj naučno-issledovatel’skij žurnal, № 6 (48) Part 5, 99-102. http://dx.doi.org/10.18454/IRJ.2016.48.139
Perov A. I. NON-LINEAR DIFFERENTIAL EQUATIONS OF HIGHER ORDER / A. I. Perov, V. K. Kaverina // Mezhdunarodnyj nauchno-issledovatel'skij zhurnal. — 2016. — № 6 (48) Part 5. — С. 99—102. doi: 10.18454/IRJ.2016.48.139

Import


NON-LINEAR DIFFERENTIAL EQUATIONS OF HIGHER ORDER

Перов А. И.1, Каверина В.К.2

1Доктор физико-математических наук, Воронежский государственный университет, 2Кандидат физико-математических наук, Воронежский государственный архитектурно-строительный университет

Работа выполнена при поддержке гранта РФФИ №16-01-00197

НЕЛИНЕЙНЫЕ ДИФФЕРЕНЦИАЛЬНЫЕ УРАВНЕНИЯ ВЫСШИХ ПОРЯДКОВ

Аннотация

В статье изучается вопрос существования периодических решений у возмущенного дифференциального уравнения -го порядка. Полученные теоремы навеяны проблемой В.И. Зубова и связаны с понятиями асимптотической устойчивости в целом и устойчивости по Дирихле.  Доказательства этих теорем носят топологический характер и опираются на понятие степени отображения.

Ключевые слова: нелинейные скалярные дифференциальные уравнения высшего порядка, периодические решения (свободные и вынужденные колебания), топологическая степень отображения, метод направляющих функций.

Perov A. I.1, Kaverina V. K.2

1PhD in Physics and Mathematics, Voronezh State University,  2PhD in Physics and Mathematics, Voronezh State University of Architecture and Civil Engineering

NON-LINEAR DIFFERENTIAL EQUATIONS OF HIGHER ORDER

Abstract

In this article we study the problem of the existence of periodic solutions of the perturbed  differential equations of higher order. These theorems were inspired by the work of V.I. Zubov and associated with such notions as asymptotically stability in the large and stability in the Dirichlet’s sense in the large. Proofs of these theorems have a topological sense.

Keywords: nonlinear scalar differential equations of higher order, periodic solutions (free and forced oscillations), topological degree of mapping, method of guiding functions.

16-06-2016 11-09-05

16-06-2016 11-10-30

16-06-2016 11-12-33

16-06-2016 11-14-25

16-06-2016 11-16-20

16-06-2016 11-17-14

 

References

  1. Evchenko V.К. About one problem from the theory of oscillations // Tambov University Reports. – 2015. – Volume 20, issue 5. – P. 1136-1137.
  2. Borovskikh A.V., Perov А.I. Lectures on the ordinary differential equations. Moscow-Izhevsk: Regular and Chaotic Dynamics, 2004. – 540 p.
  3. Zubov V.I. The theory of oscillations. М.: “Vusshaya Shkola”, 1979. – 400 p.
  4. Krasnosel’skii М.А., Perov А.I. About one principle of the existence of the periodic and almost periodic solutions of the system of ordinary differential equations. DAN USSR, 1958. – Volume 128, №2. – P. 235-238.
  5. Krasnosel’skii М.А. The shift operator on the path of the differential equations. М.: Nauka, 1960. – 332 p.
  6. Krukov B.I. Forced oscillations of the essentially nonlinear system. М.: Mechanical Engineering, 1984. – 216 p.
  7. Petrovskii I.G. Lectures on the ordinary differential equations. М.: Nauka, 1964. – 272 p.
  8. Perov А.I. Some questions of the qualitative theory of the differential equations. Cand. of phys.-math. scien. thesis – Voronezh, 1959. – 123 p.
  9. Perov А.I. York theorem and Wirtinger inequality // Mathematical Notes, 2001. – Volume 70, issue 2. – P. 237-245.
  10. Perov А.I., Evchenko V.К. Method of guiding functions. Voronezh: Publisher’s printed center VGU, 2012. – 182 p.
  11. Reissig R., Sansone G., Conti R. Non-linear differential equations of higher order. Leyden: Noordhoff International Publishing, 1974. – 670 p.

 

Leave a Comment

Your email address will not be published. Required fields are marked *

Лимит времени истёк. Пожалуйста, перезагрузите CAPTCHA.